# SDR DALA2024121211694

- Difficulty date: December 11, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 85,771 hours, 20,985 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 1L DOOR WILL NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS. ALL OPS SATIS PER B757 AMM 52- 11. (6940200)
